# SDR CA000306019

- Difficulty date: January 26, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B16
- Aircraft time: 2,494 hours
- System (JASC): 3250 · Landing Gear Steering System
- Part: Harness
- Part number: 6015778829
- Condition: Failed
- Location: Nlg Steering
- Part time: 2,514 hours, 1,481 cycles
- Component: Landing Gear Ste
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) NOSE STEERING INOPERABLE ON LANDING.  FOUND FAULT 7, SHORTED WIRE IN HARNESS TO RVDT AND SOLENOID VALVE.  HARNESS REPLACED, CHECKED SERV.
